# SDR SWAA2023082994166

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 50,040 hours, 30,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY REQUIRES REPLACEMENT.<[01] REMOVED & REPLACED FORWARD ENTRY DOOR LOWER INTERIOR EMERGENCY EXIT LIGHT ASSEMBLY; OPS CHECK GOOD; IAW AMM 33-51-01.
